# SDR UPS06448125

- Difficulty date: August 14, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 4 PYLON CAP SKIN SUSPECT CRACK AT SHEARED RIVET AREA, CRACK LENGTH 1/4".  NR 4 PYLON CAP SKIN REPAIRED AS PER HX TOWS NO T-747-54-0224 AND RS R54-51-35569 AND UPS ENGINEERING FILE NUMBER 747-54-20055.
